MathSciNet Relay Station
MathSciNet bibliographic data
MR1974077 (2004f:20033) 20D05 (20E25 20E32)
Parker, Ch. W.; Parmeggiani, G.; Stellmacher, B. The $P$!-theorem. J. Algebra 263 (2003), no. 1, 17–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement